# SDR CA971031010

- Difficulty date: October 20, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 50,934 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1519937109
- Condition: Failed
- Location: Fuselage
- Component: Pneumatic Distri
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: C

## Discrepancy

DUCT FAILED IN FUSELAGE.
